You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Banach Center Publications
1976/1/1
Об одном интегральном уравнении из теории игр
Download
PDF
- Об одном интегральном уравнении из теории игр
Article
Original scientific text
Title
Об одном интегральном уравнении из теории игр
Authors
Р. Гамкрелидзе
1
Affiliations
Москва, СССР
Banach Center Publications
1976/1/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
83-88
Main language of publication
Russian
Published
1976
Exact and natural sciences
mathematics